MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE

COVIDIEN MEDICAL PRODUCTS PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE
Model Number 111989
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intraoperatively, after reanastomosis of bowel, when device was removed from the patient, the staff discovered that the anvil came off the stapler.X-ray found anvil fell in the rectum and was successfully retrieved.The surgeon was concerned about the anastomosis leakage so reanastomosis with a healthier tissue was performed.Creation of loop ileostomy was also performed to protect the anastomosis.Hospitalization was extended as a result of the event.

Brand Name
PREMIUM PLUS CEEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key12788563
Report Number3006451981-2021-00155
Device Sequence Number5155921
Product Code GDW
UDI-Device Identifier10884523006612
UDI-Public10884523006612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model Number111989
Device Catalogue Number111989
Device Lot NumberS9CC012X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/10/2021
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown